# SDR EE4Y2023122819071

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003387004
- Part serial: NA
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, AT X=2743.5 STRINGER 15RH+120MM, AT FR10 STRINGER 17RH, AND AT FR11+260MM STRINGER 17RH EXTERNAL SKIN WITH LIGHTNING STRIKES. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2023-190-030848 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2023- 18934-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 SPECIAL ITEMS : 21-81, 21-82 AND 21-83 ).
